On incidence matrices of directed graphs

Jiří Sedláček

Časopis pro pěstování matematiky (1959)

  • Volume: 084, Issue: 3, page 303-316
  • ISSN: 0528-2195

How to cite

top

Sedláček, Jiří. "O incidenčních maticích orientovaných grafů." Časopis pro pěstování matematiky 084.3 (1959): 303-316. <http://eudml.org/doc/20677>.

@article{Sedláček1959,
author = {Sedláček, Jiří},
journal = {Časopis pro pěstování matematiky},
keywords = {topology},
language = {cze},
number = {3},
pages = {303-316},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {O incidenčních maticích orientovaných grafů},
url = {http://eudml.org/doc/20677},
volume = {084},
year = {1959},
}

TY - JOUR
AU - Sedláček, Jiří
TI - O incidenčních maticích orientovaných grafů
JO - Časopis pro pěstování matematiky
PY - 1959
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 084
IS - 3
SP - 303
EP - 316
LA - cze
KW - topology
UR - http://eudml.org/doc/20677
ER -

References

top
  1. L. Collatz U. Sinogowitz, Spektren endlicher Grafen, Abhandl. Math. Sem. Hamburg, Band 21, Heft 1/2, 1957, 63-77. (1957) Zbl0077.36704MR0087952
  2. G. Frobenius, Über Matrizen aus nicht negativen Elementen, Sitzungsberichte der Preuss. Akad. d. Wiss., (1912), 456-477. (1912) Zbl43.0204.09
  3. Ф. Р. Гантмахер, Теория матриц, Mocквa, 1953. (1953) Zbl1151.94459
  4. I. N. Herstein, A note on primitive matrices, Amer. Math. Monthly, Vol. 61 (1954), 18 - 20. (1954) Zbl0055.00907MR0059243
  5. D. König, Theorie der endlichen und unendlichen Graphen, Leipzig 1936. (1936) Zbl62.0654.05
  6. Г. Н. Поваров, О матричном анализе связей в частично ориентированных графах, Успехи мат. наук 11, 5 (71), 195-202 (1956). (1956) Zbl0995.90522MR0097070
  7. V. Pták, Об одной комбинаторной теореме и ее применении к неотрицательным матрицам, Чех. мат. ж., 8 (83), 1958, 487-495. (1958) MR0110644
  8. V. Pták J. Sedláček, Об индексе импримитивности неотрицательных матриц, Чех. мат. ж., 8 (83), 1958, 496-501. (1958) MR0110645
  9. J. Sedláček, O konečných orientovaných grafech, Časopis pro pěstování matematiky, 82, (1957), 195-215. (1957) MR0087950
  10. H. Wielandt, Unzerlegbare, nicht negative Matrizen, Math. Zeitschrift, 52. Band, 1950, 642-648. (1950) Zbl0035.29101MR0035265

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.